# SDR 0400849996

- Difficulty date: April 30, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 91,897 hours, 83,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKS IN LONGERON 28R BS 756.  REPAIRED PER EA 96-198627.
